# SDR HERA9509

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 9,843 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

FLT 1463 - AIR RETURN ANC, NR 2 ENGINE HAD TO BE SHUT DOWN DUE TO INTERNAL FAILURE.  THE AIRCRAFT LANDED ANC WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ENGINE AND RETURNED THE AIRCRAFT TO SERVICE.  (W)
